# SDR UALA2012091805271

- Difficulty date: September 15, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 59,572 hours, 22,322 cycles
- Engine: Iae V2527A5
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 700TS06Y12
- Part serial: 172
- Condition: Faulty
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND ENGINE AND APU FIRE PANEL 1WD CAUSE OF DISCHARGE LEGEND OF ENGINE 2 AGENT 1 INSTALLED PANEL PER AMM.  NEED TO OP CHECK PER AMM(S) 26-22-00-710-004 26-22-00-710-001 26-12 -00-710-001, 26-21-00-720-001 & 26-21-00-720-005.  OPS CHECKED GOOD.  ENG 2 PANEL 1WD AND SQUIB 6WE2 REPLACED, OPS TEST GOOD.
